Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I used endura mass for weight gain but when I take this product I have a problem of diarrhea. Please tell me what is the reason of this problem.

1 Doctor Answered
I used endura mass for weight gain but when I take this p...
Hye. Thankyou for the query. The problem is that you are relying on just a supplement to gain weight. Just adding protein and excess of it may cause body to react. The moment you think of weight gain, whatever is your workout or diet intake, does not justify taking a supplement. You cannot gain weight by just adding a supplement to your diet. Weight gain needs additional calories through a balance of carbohydrates, proteins, healthy fats and exercise. Supplementation totally depends on your present food intake & activity levels. So, for weight gain you need a balanced, calorie dense diet and a good exercise routine. Even if you do gain weight it will reduce once you discontinue the supplement. So, before you decide to start the supplement first work on a healthy diet and exercise routine before again deciding to take the supplement.
11 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.